# SDR 98FDEA00416

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Ac Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR COND DOORS LIGHT ILLUMINATED INFLIGHT, RED TABS COMPLETED AND DIVERTED INTO KSLC.  AIRCRAFT RELEASED FOR SERVICE PER MEL/CDL: 52-4D.  CHECKED AIR CONDITIONING DOORS.  ALL DOORS POSITIVELY CLOSED AND LOCKED.  REPLACED LEFT AFT DOOR SWITCH, NO HELP.  FOUND BROKEN WIRE ON NR2 LEAD.  REPAIRED BROKEN WIRE, OPS CHECK GOOD.
